Archiv der Mathematik (AdM) publishes short high quality research papers in every area of mathematics which are addressed to a broad readership and not overly technical in nature. Articles should typically not exceed 10 pages.

Bibliographic Data
Arch. Math.
First published in 1948
2 volumes per year, 6 issues per volume
approx 600 pages per volume
Format: 15.5 x 23.5 cm
ISSN 0003-889X (print)
ISSN 1420-8938 (electronic)

AMS Mathematical Citation Quotient: 0.50 (2018)

98% of authors who answered a survey reported that they would definitely publish or probably publish in the journal again

Journal information

Publishing model
Hybrid. Open Access options available

Journal metrics

0.498 (2018)
Impact factor
0.556 (2018)
Five year impact factor
38 days
Submission to first decision
141 days
Submission to acceptance
45,773 (2019)
Downloads

Latest articles

This journal has 96 open access articles

Journal updates

  • Editors´ Choice

    Enjoy free access for one year to full-text articles, selected by the Editorial Board of 'Archiv der Mathematik'

View all updates

About this journal

Electronic ISSN
1420-8938
Print ISSN
0003-889X
Abstracted and indexed in
  1. CNKI
  2. Current Contents/Physical, Chemical and Earth Sciences
  3. EBSCO Discovery Service
  4. Gale
  5. Gale Academic OneFile
  6. Google Scholar
  7. Institute of Scientific and Technical Information of China
  8. Japanese Science and Technology Agency (JST)
  9. Journal Citation Reports/Science Edition
  10. Mathematical Reviews
  11. Naver
  12. OCLC WorldCat Discovery Service
  13. ProQuest Central
  14. ProQuest Engineering
  15. ProQuest Materials Science and Engineering Database
  16. ProQuest SciTech Premium Collection
  17. ProQuest Technology Collection
  18. ProQuest-ExLibris Primo
  19. ProQuest-ExLibris Summon
  20. SCImago
  21. SCOPUS
  22. Science Citation Index Expanded (SciSearch)
  23. zbMATH
Copyright information

Rights and permissions

Springer policies

© Springer Nature Switzerland AG